# SDR AALA201910079037

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 73,899 hours, 9,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D41702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 3R M33401 EMERGENCY POWER SUPPLY WAS INOPERABLE. REPLACED POWER SUPPLY PER AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK  PER AMM 33-51-06-960-803.
